Volume 10, Issue 1

 

ارسال های اخیر

  • On the GTSOR-like Method for the Augmented systems 

    Nasabzadeh, Hamideh (2021-05-01)
    In this paper, by using SOR-Like method that introduced by Golub, Wu and Yuan and generalized Taylor expansion method for solving linear systems [F.Toutounian, H. Nasabzadeh, A new method based on the generalized Taylor ...

  • ON TOPOLOGICAL ENTROPY WITH THE LEVELS (a; b) OF ab-RELATIVES DYNAMICAL SYSTEMS 

    Eslami Giski, Zahra؛ EBRAHIMZADEH, ABOLFAZL (2021-05-01)
    ABSTRAct. In this paper, a relative intuitionistic dynamical system with the levels (α, β), as a mathematical model compatible with a natural phenome- non, is proposed. In addition, the notion of RI topological entropy ...

  • The convexity of Chebyshev sets in normed spaces 

    Mazaheri, H.؛ Salehi, Mohammad jafar (2021-05-01)
    In this paper, we consider “Nearest points" and “Farthest points" in inner product spaces and Hilbert spaces. The convexity of Chebyshev sets in Hilbert spacse is an open problem. In this paper we define sun sets and sunrise ...

  • RELATIONS BETWEEN TWO CLASSES OF FUNCTIONS 

    Fathi Mourjani, Javad (2021-05-01)
    Let F denote a specific space of the class of was costructed by H. Khodabakhshian as a classes of separable Banach function spaces analogous to the james function spaces. In this notes we prove that l_p(α) is isomorphic ...

  • A NOTE ON SOME DISTANCE FORMULAE IN 3-DIMENSIONAL MAXIMUM SPACE 

    Can, Zeynep؛ Colak, Zeynep؛ Yıldırım, Kadir؛ Gelişgen, Ozcan (2021-05-01)
    In this paper, we give some distance formulas for 3-dimensional maximum space. We study in 3-dimensional analytical space furnishing with maximum metric, and in this space we give distance formulas between a point and a ...

  • Existence and stability of solutions for a nonlinear fractional Volterra-Fredholm integro-differential equation in Banach spaces 

    Hamoud, Ahmed؛ Sharif, Abdulrahman؛ Ghadle, Kirtiwant (2021-05-01)
    This paper investigates the existence and interval of existence, uniqueness and Ulam stability of solutions on initial value type problem of a nonlinear Caputo fractional Volterra-Fredholm integro-differential equation in ...

  • Proper Lk-biharmonic Hypersurfaces in The Euclidean Sphere with Two Principal Curvatures 

    Aminian, Mehran؛ Namjoo, Mehran (2021-05-01)
    In this paper we classify proper $L_k$-biharmonic hypersurfaces $ M $, in the unit Euclidean sphere which has two principal curvatures and we show that they are open pieces of standard products of spheres. Also we study ...

  • Some Results of Frames in Krein Spaces 

    Alijani, Azadeh؛ Mahmodi, Mansoureh (2021-05-01)
    In recently years, frames in Krein spaces had been considered. The paper presents a family of generators for a Krein space by their frames. These generators are dual frames and operator dual frames corresponding to a given ...

  • Finding Fuzzy Inverse Matrix Using Wu’s Method 

    Farahani, Hamed؛ Ebadi, Mohammad Javad (2021-05-01)
    In this study, the concept of an inverse matrix including fuzzy number elements is extended. Such a concept may be performed in the modeling of uncertain and imprecise real-world problems. The problem of finding a fuzzy ...

  • On Product Stable Quotient Order-homomorphisms 

    Mirhosseinkhani, Ghasem؛ Nazari, Narges (2021-05-01)
    In this paper, we study the properties of some classes of quotientorder-homomorphisms, as product stable in the category of topological fuzzes.We de ne the concept of a bi-quotient order-homomorphism and show that forHausdorff ...

  • SOME GENERALIZED RESULTS BASED ON DIFFERENTIAL SUBORDINATIONS OF ANALYTIC FUNCTIONS 

    Rahimpoor, Hossein؛ Arjomandinia, Parviz (2021-05-01)
    For the function f(z) analytic in the open unit disk and normalized by f(0) = f0(0)−1 = 0, we consider the expression; ( zf0(z)f(z)−1)+1−( zf(z) );( > 0). Using differential subordination notion, we investigate properties ...

  • On ergodic shadowing and specification properties of nonautonomous discrete dynamical systems 

    Shabani Siahkalde, Zahra؛ Ahmadi, Seyyed Alireza (2021-05-01)
    ‎We show that a nonautonomous discrete-time dynamical system (NDS) with the ergodic shadowing property is chain mixing‎. ‎As a result‎, ‎it is obtained that a $ k $-periodic NDS with the ergodic shadowing property has the ...